Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 251, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 13, 2016, 7:05 AM CDT for McPherson County, Marion County, Saline County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 7:05 AM CDT (12:05 UTC)
- Expired
- Jul 13, 2016, 7:57 AM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Marion County, KS, McPherson County, KS, Saline County, KS
The radar
The Topeka radar (KTWX), 113 km from the middle of the area, began a volume at 12:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:26 AM CDT | TSTM WND GST 65 | Marquette, KS | TWITTER REPORT OF 65 MPH WINDS. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:25 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 0.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
273
WUUS53 KICT 131205
SVRICT
KSC113-115-169-131315-
/O.NEW.KICT.SV.W.0251.160713T1205Z-160713T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
705 AM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SALINE COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 815 AM CDT
* AT 703 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF LINCOLN TO 9 MILES NORTHEAST OF
ELLSWORTH TO 6 MILES NORTHEAST OF LORRAINE...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SALINA...LINDSBORG...MARQUETTE...ASSARIA...GYPSUM...BROOKVILLE...
SMOLAN...NEW CAMBRIA...FALUN...GLENDALE...KIPP...SALINA AIRPORT...
BRIDGEPORT AND ROXBURY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 69 AND 95.
INTERSTATE 70 BETWEEN MILE MARKERS 236 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS LINCOLN AND ELLSWORTH COUNTIES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3896 9738 3861 9737 3861 9719 3852 9723
3845 9792 3896 9793
TIME...MOT...LOC 1203Z 250DEG 39KT 3906 9825 3884 9812 3861 9820
HAIL...<.75IN
WIND...70MPH
$$
JAKUB4 follow-up statements
597
WWUS53 KICT 131221
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
721 AM CDT WED JUL 13 2016
KSC113-115-169-131315-
/O.CON.KICT.SV.W.0251.000000T0000Z-160713T1315Z/
SALINE KS-MARION KS-MCPHERSON KS-
721 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SALINE...NORTHWESTERN MARION AND NORTHERN MCPHERSON COUNTIES...
AT 720 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BEVERLY TO 5 MILES NORTH OF BROOKVILLE TO 8 MILES
NORTHWEST OF MARQUETTE...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SALINA...LINDSBORG...MARQUETTE...ASSARIA...GYPSUM...BROOKVILLE...
SMOLAN...NEW CAMBRIA...FALUN...GLENDALE...KIPP...SALINA AIRPORT...
BRIDGEPORT AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3896 9738 3861 9737 3861 9719 3852 9723
3845 9792 3896 9793
TIME...MOT...LOC 1220Z 274DEG 42KT 3908 9801 3886 9788 3863 9796
HAIL...<.75IN
WIND...70MPH
$$
JAKUB166
WWUS53 KICT 131233
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
733 AM CDT WED JUL 13 2016
KSC113-115-169-131315-
/O.CON.KICT.SV.W.0251.000000T0000Z-160713T1315Z/
SALINE KS-MARION KS-MCPHERSON KS-
733 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SALINE...NORTHWESTERN MARION AND NORTHERN MCPHERSON COUNTIES...
AT 733 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TESCOTT TO NEAR SMOLAN TO MARQUETTE...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALINA...LINDSBORG...MARQUETTE...ASSARIA...GYPSUM...BROOKVILLE...
SMOLAN...NEW CAMBRIA...FALUN...GLENDALE...KIPP...SALINA AIRPORT...
BRIDGEPORT AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9738 3861 9737 3861 9719 3852 9723
3845 9792 3896 9793
TIME...MOT...LOC 1233Z 260DEG 31KT 3898 9787 3876 9774 3853 9782
HAIL...<.75IN
WIND...60MPH
$$
JAKUB971
WWUS53 KICT 131250
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
750 AM CDT WED JUL 13 2016
KSC113-115-169-131315-
/O.CON.KICT.SV.W.0251.000000T0000Z-160713T1315Z/
SALINE KS-MARION KS-MCPHERSON KS-
750 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SALINE...NORTHWESTERN MARION AND NORTHERN MCPHERSON COUNTIES...
AT 749 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CULVER TO NEAR ASSARIA TO 6 MILES SOUTH OF
LINDSBORG...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALINA...LINDSBORG...MARQUETTE...ASSARIA...GYPSUM...BROOKVILLE...
SMOLAN...NEW CAMBRIA...FALUN...GLENDALE...KIPP...SALINA AIRPORT...
BRIDGEPORT AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9738 3861 9737 3861 9719 3852 9723
3845 9792 3896 9793
TIME...MOT...LOC 1249Z 268DEG 36KT 3894 9773 3872 9760 3849 9768
HAIL...<.75IN
WIND...60MPH
$$
JAKUB533
WWUS53 KICT 131257
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
757 AM CDT WED JUL 13 2016
KSC113-115-169-131307-
/O.CAN.KICT.SV.W.0251.000000T0000Z-160713T1315Z/
SALINE KS-MARION KS-MCPHERSON KS-
757 AM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SALINE...NORTHWESTERN MARION
AND NORTHERN MCPHERSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
CENTRAL KANSAS.
LAT...LON 3896 9738 3861 9737 3861 9719 3852 9723
3845 9792 3896 9793
TIME...MOT...LOC 1256Z 250DEG 39KT 3897 9763 3875 9750 3852 9758
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:31 AM CDT, 34 minutes earlier.
Area forecast discussion, Jul 13, 6:31 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Wichita KS 631 AM CDT WED JUL 13 2016 .SHORT TERM...(Today through Friday night) Issued at 302 AM CDT Wed Jul 13 2016 Main challenge remains convective trends the next few days and potential for severe weather and heavy rainfall. Two convective clusters early this morning were supported by separate branches of elevated low level moisture transport on the nose of the low level jet. The one from northeast Kansas into KC metro could backbuild a bit and move into parts of southeast Kansas through sunrise. Meanwhile the second system moving across northwest Kansas looks to have a better chance to make inroads over central Kansas later this morning. This activity could very well sustain itself into east central and parts of southeast Kansas perhaps even grazing part of the Wichita metro. A few strong storms will be possible. Otherwise, generally a dry and hotter afternoon is expected across the forecast area with heat indices flirting with advisory criteria in some locations. Another weak shortwave aloft will graze central and eastern Kansas tonight with the low level jet aiding in another convective cluster of storms with the Wichita area remaining on the southern edge of the better convective chances to the north and east. The potential for a more significant/widespread convective event with severe weather and heavy rainfall still looks to affect much of the area on Thursday into Thursday night. While the resultant convection/outflow Wednesday night will play key in where the effective surface front will be situated on Thursday, the quasi-stationary front is still expected to lay out across far southern Kansas with increasing easterly upslope flow north of the front resulting in strong deep layer shear in excess of 50 kts. An MCS with not only severe weather but excessive rainfall is possible across southern Kansas with high PWAT values around two inches. The latest guidance would suggest that much of the convection may push south of the area a bit quicker Thursday night, though details on timing still hinge on where the effective boundary sets up during the day on Thursday. Darmofal .LONG TERM...(Saturday through Tuesday) Issued at 302 AM CDT Wed Jul 13 2016 The upper ridge is progged to build in earnest across the central CONUS through early next week. Any lingering precip chances over the weekend should be squelched by the building heat throughout the lower and mid-troposphere as the main storm track shifts well north of the area. KED && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 631 AM CDT Wed Jul 13 2016 Severe convective cluster will continue to move east-southeast along the I-70 corridor through mid-morning with wind gusts in excess of 50 kts likely to affect KSLN terminal. Storm cluster will continue to move into east central and perhaps a portion of southeast Kansas by late morning. Much of the afternoon is expected to be storm-free with another round of storms expected later tonight across central into southeast Kansas. Storm outflow boundary will play havoc with surface winds into midday across central Kansas. East-southeast surface flow should reestablish itself this afternoon and evening. VFR conditions are expected to prevail away from convection, with IFR and briefly lower in the strongest storms. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 96 72 89 67 / 20 20 60 60 Hutchinson 97 71 88 66 / 20 20 60 50 Newton 94 71 87 66 / 30 30 60 50 ElDorado 94 71 88 67 / 20 30 60 50 Winfield-KWLD 95 73 91 68 / 10 30 60 70 Russell 95 69 86 64 / 60 20 40 30 Great Bend 96 70 86 65 / 50 20 50 40 Salina 96 71 88 65 / 30 30 40 30 McPherson 95 71 87 66 / 30 30 50 50 Coffeyville 94 73 91 68 / 10 50 50 60 Chanute 93 72 89 67 / 20 50 50 60 Iola 92 71 89 67 / 30 60 50 50 Parsons-KPPF 93 72 90 68 / 20 50 50 60 && .ICT Watches/Warnings/Advisories...None. && SHORT TERM...KED LONG TERM...KED AVIATION...KED
Hazardous weather outlook, Jul 13, 4:11 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 411 AM CDT WED JUL 13 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-140915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 411 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING ACROSS CENTRAL KANSAS...MAINLY NORTHWEST OF A TURON TO HUTCHINSON TO MARION LINE. THE MAIN RISKS WILL BE WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 100 TO 104 DEGREE RANGE THIS AFTERNOON ACROSS MOST OF THE AREA. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED THIS EVENING INTO TONIGHT. THE GREATEST RISK FOR STRONG TO SEVERE STORMS WILL EXIST ACROSS CENTRAL AND PORTIONS OF SOUTHEAST KANSAS...WHERE WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL WILL AGAIN BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY YET ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON THURSDAY AFTERNOON AND EVENING...WITH LOCALLY HEAVY RAINFALL AND MINOR LOWLAND FLOODING ALSO POSSIBLE. THE GREATEST RISK FOR SEVERE WEATHER AND HEAVY RAIN IS EXPECTED TO RESIDE ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO COTTONWOOD FALLS LINE. CHANCES FOR THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY WITH STRONG STORMS AND SOME WITH LOCALLY HEAVY RAINFALL POSSIBLE. MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA EARLY NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO RANGE FROM 100 TO 105 DEGREES AND POSSIBLY HIGHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS CENTRAL AND PARTS OF SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 13, 6:21 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
621 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 AM TSTM WND GST RUSSELL AIRPORT 38.87N 98.82W
07/13/2016 M73 MPH RUSSELL KS ASOS
&&
VJPLocal storm report, Jul 13, 6:29 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
629 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM TSTM WND GST RUSSELL AIRPORT 38.87N 98.82W
07/13/2016 M77 MPH RUSSELL KS ASOS
&&
VJPSpecial weather statement, Jul 13, 6:42 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 642 AM CDT WED JUL 13 2016 KSZ050-051-067-131245- MCPHERSON KS-RENO KS-RICE KS- 642 AM CDT WED JUL 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN MCPHERSON COUNTY IN CENTRAL KANSAS... RENO COUNTY IN SOUTH CENTRAL KANSAS... RICE COUNTY IN CENTRAL KANSAS... * UNTIL 745 AM CDT * AT 640 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORM OUTFLOW WINDS NEAR RAYMOND...OR 10 MILES SOUTHEAST OF ELLINWOOD...MOVING SOUTHEAST AT 45 MPH. WIND GUSTS 40 TO 55 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS AS THEY SPREAD SOUTHEAST. * LOCATIONS IMPACTED INCLUDE... HUTCHINSON...LYONS...SOUTH HUTCHINSON...STERLING...INMAN... BUHLER...HAVEN...NICKERSON...PRETTY PRAIRIE...LITTLE RIVER... CHASE...ARLINGTON...TURON...PARTRIDGE...SYLVIA...ALDEN...WINDOM... PLEVNA...ABBYVILLE AND RAYMOND. LAT...LON 3841 9847 3852 9778 3774 9771 3773 9846 TIME...MOT...LOC 1140Z 299DEG 39KT 3822 9848 JAKUB
Special weather statement, Jul 13, 6:46 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 646 AM CDT WED JUL 13 2016 KSZ049-051-131230- SALINE KS-MCPHERSON KS- 646 AM CDT WED JUL 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SALINE COUNTY IN CENTRAL KANSAS... NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS... * UNTIL 730 AM CDT * AT 644 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF SYLVAN GROVE TO NEAR BUSHTON...AND MOVING EAST AT 50 MPH. WIND GUSTS OF 60 TO 75 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... SALINA...LINDSBORG...MARQUETTE...ASSARIA...BROOKVILLE...SMOLAN... FALUN...GLENDALE...SALINA AIRPORT AND BRIDGEPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WARNING MAY BE NEEDED WITH THESE STORMS IF THEY MAINTAIN INTENSITY AND MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. && LAT...LON 3896 9754 3853 9753 3849 9792 3896 9792 TIME...MOT...LOC 1144Z 264DEG 43KT 3891 9829 3851 9835 JAKUB
Local storm report, Jul 13, 6:49 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM TSTM WND GST WILSON 38.83N 98.47W
07/13/2016 E60 MPH ELLSWORTH KS LAW ENFORCEMENT
0635 AM TSTM WND DMG 6 SSW WALDO 39.05N 98.84W
07/13/2016 RUSSELL KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS MULTIPLE CEDAR TREES ARE DOWN IN
HIS YARD. TIME IS APPROXIMATED FROM OTHER REPORTS OF
HIGHEST WIND SPEEDS.
&&
VJPLocal storm report, Jul 13, 6:56 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TSTM WND GST ELLSWORTH AIRPORT 38.75N 98.23W
07/13/2016 M59 MPH ELLSWORTH KS AWOS
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:55 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 80 min |
| Jul 13, 6:29 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Rice | 61 min |
| Jul 13, 6:42 AM CDT | Special Weather Statement | ICT | Reno, Rice | 63 min |
| Jul 13, 6:46 AM CDT | Special Weather Statement | ICT | Saline | 44 min |
| Jul 13, 7:31 AM CDT | Special Weather Statement | ICT | Harvey, McPherson | 44 min |
| Jul 13, 8:12 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 63 min |
| Jul 13, 8:23 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, McPherson, Marion | 55 min |
| Jul 13, 8:34 AM CDT | Special Weather Statement | ICT | Saline | 26 min |
| Jul 13, 8:48 AM CDT | Special Weather Statement | ICT | Chase | 57 min |
| Jul 13, 9:31 AM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Jul 13, 10:38 AM CDT | Special Weather Statement | ICT | Allen | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.